| Model Number |
PT-001827 |
| Medical Device Problem Codes |
Fire (1245); Smoking (1585)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reported that the controller was connected to a charger and, within approximately 5 to 10 minutes of charging, the controller began emitting smoke and caught fire.No adverse event or medical attention was reported.Blood glucose values were not reported.The patient will be issued a new device.
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.No lot release records were reviewed, as the product lot number was not provided.Locked down smartphone: lockdown.Omnipod software app version: 4.0.2.Operating system: n5004l-am-q-mv01602-06-01.06.Hardware: n5004l.Cgm sensor type: g6.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.